# SDR AALA202403194300

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 24,814 hours, 9,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY DOOR ACCUMULATOR REQUIRES SERVICING. SERVICED O2 DOOR EMERGENCY ACCUMULATOR.
